Citation: Anonymous. "The Ache: An Experience with Tramadol (exp69489)". Erowid.org. Jul 30, 2018. erowid.org/exp/69489
Over Christmas Break, I took Tramadol 3-4 times. Most of the reports on this site focused on seizures, which I avoided through a low dose.
However, Tramadol did have one peculiar side effect. I found that it made me extremely physically aroused. I have never felt the physical need to orgasm from a drug before. I am a young, fairly healthy female and I thought that aphrodiasiacs were a myth until I took the Tramadol.
About one hour into the experiance, I felt my genitals get that ache, which I generally associate with touching another person. Eventually, I had to leave my house mates and masturbate.
I am very curious to see if anyone else has experianced this.
A note on Tramadol-
I found it to be a pleasant opiate high, but the excessive itching and over heating led me to decide not to take it again. The aphrodiasiac effect had nothing to do with my discontinuation.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.